# SDR DXTA2022120775690

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N442QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500565
- Aircraft time: 2,174 hours, 1,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005085
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON DURING FLIGHT WITH THE SWITCH IN THE ARM POSITION. T/S TO NR 1 FWD EMERGENCY BATTERY IAW 505-33-0005 AND FIM TASK 33-50-00-810-801-AJT.  ALL PANELS REMOVED FOR T/S REMAIN REMOVED. REMOVED FWD AND AFT BATTERIES TO CHANGE AS A SET. C/W OPS CHECKS. OPS CHECKS OF EMERGENCY BATTERIES GOOD. C/W 90TOP CHARGE OF BATTERIES. ALL FINAL CHECKS GOOD. DONE IAW AMM 33-52-01.  ORIG SUB DATE: 12/7/2022
